Week One: Complete

by shmaccutane

9/20/12

……I’m still alive, BTW

Days 1 and 2: No noticeable changes really. Had a pretty bad migraine on day 2, but it was bearable.

Day 4: Really bad headache, REALLY THIRSTY

Day 5: Face feels tight and sunburned. Lips are slightly chapped (*cough*AQUAPHOR*cough*) REALLY REALLY bad headache, popped some tylenol- done deal. Eyes were pretty dry/itchy (keep the eye drops on deck!) The outer corners of my eyes were really dry/cracked/hurting. I just applied moisturizer as close as possible without making myself go blind.

Day 6: Semi-chapped lips (not bad at all) Face still feels a little sunburned (even when it’s not, of course)

That reminds me, DO NOT GET IN THE SUN. Avoid it as much as possible. It hurts AND it’s just……not a good idea 🙂

Day 7: A little broken out, slightly worse from the start. Headache got really bad this night, took meds and just slept it off.

Your body is having to accustom to this new, intense, cray medicine—–therefore, you might experience some VERY odd/unusual symptoms, but typically it’s normal. If you experience [things that I will include at the end of this post], you MUST call your doctor ASAP, no joke dude.

Day 8: (one week = check!) Red/blotchy patches on the sides of my cheeks. Looks like I have the plague or some sort. Face from the nose down is pretty dry (especially around nose and mouth). Hair = really dry. Behind my ears, eyes, face dry. Nothing unbearable (yet)

THINGS YOU MIGHT POSSIBLY ENDURE:

These are completely normal. If they seem to get out of hand, definitely contact your doctor!

  • red, cracked, and sore lips
  • dry skin, eyes, mouth, or nose
  • nosebleeds
  • changes in skin color
  • peeling skin, especially on the palms and soles
  • changes in the nails
  • slowed healing of cuts or sores
  • bleeding or swollen gums
  • hair loss or unwanted hair growth
  • sweating
  • flushing
  • voice changes
  • tiredness
  • cold symptoms

THINGS THAT YOU MIGHT ENDURE—-CALL YOUR DOCTOR ASAP IF SO!!!

Seriously, if you get any of the following below, especially if any of it seems unusual or unbearable, you must immediately contact your derma, doctor, or ER (if it becomes severe.) Don’t take anything lightly with this medicine. It’s very intense and requires a constant look-out.

  • headache
  • blurred vision
  • dizziness
  • nausea
  • vomiting
  • seizures
  • slow or difficult speech
  • weakness or numbness of one part or side of the body
  • stomach pain
  • chest pain
  • difficulty swallowing or pain when swallowing
  • new or worsening heartburn
  • diarrhea
  • rectal bleeding
  • yellowing of the skin or eyes
  • dark colored urine
  • back, bone, joint or muscle pain
  • muscle weakness
  • difficulty hearing
  • ringing in the ears
  • vision problems
  • painful or constant dryness of the eyes
  • unusual thirst
  • frequent urination
  • trouble breathing
  • fainting
  • fast or pounding heartbeat
  • fever
  • rash
  • red patches or bruises on the legs
  • swelling of the eyes, face, lips, tongue, throat, arms, hands, feet, ankles, or lower legs

Tips and tricks of the trade

1. WATER WATER WATER WATER- please. PLEASE. do me, and ESPECIALLY YOUR BODY a favor and drink water. A lot of it. The daily recommended water intake is typically around 70 ounces = 2 (ish) liters. But with Accutane, yourbody is completely drying out-therefore you must drink more. I’m currently drinking around 4 + liters a day. DO IT.

2. Aquaphor- your lip’s new best friend. Stock up. Apply it even when your lips aren’t even that chapped yet. DON’T USE chap stick, colored/cute glossy stuff if you don’t want horrible chapped lips. Or hey, use it, and don’t come crying to me. Seriously though, Aquaphor is the best.

3. Cleansers/Lotions- I purchased Cetaphil cleanser (the most basic one they had) & the Cetaphil “all skin types” moisturizer. So far they’ve both been great. Definitely a recommendation.

4. EAT WHEN YOU TAKE YOUR PILL, or you’ll feel sick/dizzy/gross/no

Sorry this is so long. I just included things that I personally wanted to know before I started using Claravis. Hope this might help somebody! Please feel free to email me with any questions, or of course, leave a comment!

Alicia.Threet@yahoo.com

xoxo

Image

 Not much difference really except a pretty bad breakout on the bottom half of my face, bleh; Oh, and if I’ve failed to mention- i’m taking 80mg/day (40 mg twice a day)

Sayonara til’ next weeeeeeeeek

Advertisements